Surfaces quasiminimales de codimension 1 : un morceau de démonstration
Journées équations aux dérivées partielles (1996), article no. 9, 18 p.
@article{JEDP_1996____A9_0,
     author = {David, Guy and Semmes, Stephen},
     title = {Surfaces quasiminimales de codimension $1$ : un morceau de d\'emonstration},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {9},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0948.49500},
     mrnumber = {98a:49062},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1996____A9_0/}
}
TY  - JOUR
AU  - David, Guy
AU  - Semmes, Stephen
TI  - Surfaces quasiminimales de codimension $1$ : un morceau de démonstration
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A9_0/
UR  - https://zbmath.org/?q=an%3A0948.49500
UR  - https://www.ams.org/mathscinet-getitem?mr=98a:49062
LA  - fr
ID  - JEDP_1996____A9_0
ER  - 
David, Guy; Semmes, Stephen. Surfaces quasiminimales de codimension $1$ : un morceau de démonstration. Journées équations aux dérivées partielles (1996), article  no. 9, 18 p. http://www.numdam.org/item/JEDP_1996____A9_0/

[Bo] B. Bojarski : Remarks on Sobolev imbedding inequalities. Proceedings, Complex analysis in Joensuu 1987, 52-68, L.N. in Math. 1351 (1988), Springer-Verlag. | MR 982072 | Zbl 0662.46037

[DJ] G. David and D. Jerison : Lipschitz approximations to hypersurfaces, harmonic measure, and singular integrals. Indiana Univ. Math. J. 39 (1990), 831-845. | MR 1078740 | Zbl 0758.42008

[DS1] G. David and S. Semmes : Quantitative rectifiability and Lipschitz mappings. Trans. Amer. Math. Soc. 337 (1993), 855-889. | MR 1132876 | Zbl 0792.49029

[DS2] G. David and S. Semmes : Analysis of and on uniformly rectifiable sets. A.M.S. Series of Mathematical Surveys and Monographs, 38 (1993). | MR 1251061 | Zbl 0832.42008

[DS3] G. David and S. Semmes : Quasiminimal surfaces of codimension 1 and John domains. Preprint IHES, 1996.

[DS4] G. David et S. Semmes : Surfaces quasiminimales de codimension 1 et domaines de John. Exposé au Sém. E.D.P. de l'Ecole Polytechnique, Février 1996. | EuDML 112121 | MR 1604338 | Zbl 0948.49501

[HK] P. Hajlasz and P. Koskela : Isoperimetric inequalities and embedding theorems in irregular domains. J. London Math. Soc., à paraître. | MR 1668136 | Zbl 0922.46034

[Ma] P. Mattila : Geometry of sets and measures in Euclidean space. Cambridge Univ. Press 1995. | MR 1333890 | Zbl 0819.28004

[Se] S. Semmes : A criterion for the boundedness of singular integrals on hypersurfaces. Trans. A.M.S. 311 (1989), 501-513. | MR 948198 | Zbl 0675.42015

[St] E. M. Stein : Singular integrals and differentiability properties of functions. Princeton Univ. Press, 1970. | MR 44 #7280 | Zbl 0207.13501